# SDR 95ZZZX2510

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2720 · Rudder Control System
- Part: O-Ring
- Part number: MS29561012
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,447 hours
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

ISN - CREW REPORTED FUMES IN THE COCKPIT.  MAINTENANCE FOUND AN O-RING UNDER THE RUDDER BOOST TRANSMITTER LEAKING OIL. THE O-RING WAS REPLACED AND LEAK CHECKED GOOD.
